ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, 34 INCH WITH IV SET HANGER; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142300490 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A reported incident involving a secondary set, secure lock, with iv set hanger, 34 inch with black dots noted in iv tubing.There were no patient involvement and no harm.
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint cannot be replicated or confirmed.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.